Alert archive / Arkansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 121, NWS Shreveport, LA

April 29, 2016Bowie County, Texas; 4 counties in Arkansas

NWS Shreveport, LA issued this severe thunderstorm warning at Apr 29, 2016, 2:28 AM CDT for Bowie County, Texas; 4 counties in Arkansas. It was in force for 62 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 29, 2016, 2:28 AM CDT (07:28 UTC)
Expired
Apr 29, 2016, 3:30 AM CDT
In force
62 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Hempstead County, AR, Howard County, AR, Little River County, AR, Sevier County, AR, Bowie County, TX

The radar

The Shreveport radar (KSHV), 136 km from the middle of the area, began a volume at 07:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 29, 2:28 AM CDTHAIL 12 Sw Hooks, TXQUARTER SIZE HAIL REPORTED AT RED RIVER ARMY DEPT FIRE DEPT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 7.5 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2016-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 101 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2016-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
101 J/kg
Mixed-layer CIN
-347 J/kg
Mixed-layer LCL
2092 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

958 
WUUS54 KSHV 290728
SVRSHV
ARC057-061-081-133-TXC037-290830-
/O.NEW.KSHV.SV.W.0121.160429T0728Z-160429T0830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
228 AM CDT FRI APR 29 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LITTLE RIVER COUNTY IN SOUTHWESTERN ARKANSAS...
  SOUTHEASTERN HOWARD COUNTY IN SOUTHWESTERN ARKANSAS...
  SOUTHEASTERN SEVIER COUNTY IN SOUTHWESTERN ARKANSAS...
  WESTERN HEMPSTEAD COUNTY IN SOUTHWESTERN ARKANSAS...
  EAST CENTRAL BOWIE COUNTY IN NORTHEASTERN TEXAS...

* UNTIL 330 AM CDT

* AT 228 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HOOKS...OR 9
  MILES NORTHEAST OF NEW BOSTON...MOVING NORTHEAST AT 25 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ASHDOWN...NEW BOSTON...MINERAL SPRINGS...HOOKS...RED LICK...LOCKESBURG...
  WILTON...TOLLETTE...BEN LOMOND...RICHMOND...SARATOGA...LEARY...OAK GROVE...
  CENTRAL...BROWNTOWN...WALLACE...BELLVIEW...RED BANK...PINE PRAIRIE AND
  ARDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3340 9424 3349 9447 3402 9426 3385 9384
TIME...MOT...LOC 0728Z 208DEG 23KT 3353 9429 

HAIL...1.50IN
WIND...60MPH
 
$$
20
1 follow-up statement
001 
WWUS54 KSHV 290757
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
257 AM CDT FRI APR 29 2016

ARC057-061-081-133-TXC037-290830-
/O.CON.KSHV.SV.W.0121.000000T0000Z-160429T0830Z/
LITTLE RIVER AR-HOWARD AR-SEVIER AR-HEMPSTEAD AR-BOWIE TX-
257 AM CDT FRI APR 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR LITTLE RIVER...SOUTHEASTERN HOWARD...SOUTHEASTERN SEVIER...
WESTERN HEMPSTEAD AND EAST CENTRAL BOWIE COUNTIES...

AT 257 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ASHDOWN...MOVING
NORTHEAST AT 25 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND 
         DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ASHDOWN...MINERAL SPRINGS...LOCKESBURG...WILTON...TOLLETTE...BEN LOMOND...
RICHMOND...SARATOGA...OAK GROVE...CENTRAL...BROWNTOWN...WALLACE...BELLVIEW...
PINE PRAIRIE AND ARDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3355 9411 3358 9443 3402 9426 3385 9384
TIME...MOT...LOC 0757Z 208DEG 23KT 3370 9418 

HAIL...1.50IN
WIND...60MPH
 
$$
20

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 12:16 AM CDT, 2 hours 12 minutes earlier.

Area forecast discussion, Apr 29, 12:16 AM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1216 AM CDT FRI APR 29 2016

.AVIATION...
FOR THE 29/06Z TAFS...COMPLICATED FORECAST FOR THIS PERIOD.
SCATTERED CONVECTION HAS BEEN DEVELOPING AHEAD OF A WARM FRONT
THAT WAS LOCATED VERY NEAR I-20 AT THE START OF THE PERIOD. KTXK
WOULD BE THE MOST LIKELY TAF SITE TO SEE ANY IMPACTS FROM PRECIP
INITIALLY. LOW LEVEL MOISTURE WILL RAPIDLY INCREASE AS THE FRONT
MOVES NORTHWARD AND LOW STRATUS/PATCHY FOG MAY LEAD TO MVFR/PATCHY
IFR CONDITIONS. MORE WIDESPREAD CONVECTION IS EXPECTED TO DEVELOP
ALONG THE WARM FRONT AFTER SUNRISE AFFECTING MAINLY KTXK AND KELD.
ADDITIONAL STRONG TO SEVERE TSTMS SHOULD DEVELOP AHEAD OF A
DRYLINE/PACIFIC COLD FRONT ACROSS TEXAS AND WILL MOVE INTO THE
AREA AFFECTING MOST OF THE TAF SITES AFTER 29/18Z.

/09/

&&

.PREV DISCUSSION... /ISSUED 1011 PM CDT THU APR 28 2016/

DISCUSSION...
THE EVENING SFC ANALYSIS REVEALS A WARM FRONT EXTENDING FROM JUST
S OF ACT...TO NEAR DKR...TO LFK...ACROSS THE TOLEDO BEND RESERVOIR
TO A IER TO HEZ LINE AS OF 02Z. THIS FRONT SHOULD CONTINUE TO LIFT
N ACROSS THE AREA TONIGHT...REACHING A DFW...TO OSA...TO ALONG THE
AR/LA LINE AROUND 12Z FRIDAY. THIS FRONT HAS ALREADY FOCUSED
ISOLATED TO WIDELY SCT CONVECTION FROM NEAR/S OF ACT E INTO
ANDERSON COUNTY IN CNTRL/ECNTRL TX...WITH ADDITIONAL REDEVELOPMENT
EXPECTED FARTHER N LATE TONIGHT WITH THE NWD EXPANSION OF THE WARM
SECTOR...AND THE APPROACH OF A SHORTWAVE THAT WILL LIFT NE INTO NE
TX/SW AR/SE OK WELL AHEAD OF THE CLOSED LOW APPROACHING THE FOUR
CORNERS REGION. STEEPENING LAPSE RATES NOTED ON THE 00Z KFWD/KSHV
RAOBS/LOW WBZ HEIGHTS THIS EVENING IN CONJUNCTION TO THE
INCREASING DEEP LYR FORCING ALONG/N OF THE WARM FRONT WILL RESULT
IN SCT ELEVATED CONVECTION QUICKLY INCREASING LATE TONIGHT OVER
NE TX/SW AR/SE OK...WHICH MAY YIELD A FEW HAILERS OVER THESE AREAS
LATE.

HAVE ONLY MADE A FEW MINOR CHANGES TO POPS TONIGHT...MAINLY TO
LOWER POPS THROUGH 06Z FOR E TX/NCNTRL LA...BEFORE POPS RAMP UP
LATE. STILL SOME UNCERTAINTY THOUGH AS TO THE COVERAGE EXPECTED
LATE TONIGHT...WITH THE 00Z NAM MOST AGGRESSIVE WITH THE
CONVECTIVE DEVELOPMENT. DID KEEP LIKELY POPS GOING FOR THE I-30
CORRIDOR OF NE TX/SE OK/SW AR...WHICH MID/HIGH CHANCE POPS A
LITTLE FARTHER SSE OF THIS AREA OVER E TX/NW LA/SCNTRL AR. ALSO
ADDED IN HEAVY RAINFALL MENTION FRIDAY OVER PORTIONS OF NE TX/SE
OK/SW AR...AS CONVECTION WITH HEAVY RAINFALL COULD TRAIN OVER
THESE AREAS THROUGH MUCH OF THE DAY BEFORE THE CONVECTION BEGINS
TO SLOWLY SHIFT E ACROSS THE REGION FRIDAY NIGHT/SATURDAY. WILL
ALLOW THE MID SHIFT TO EXPAND THE FFA AS NEEDED ONCE ADDITIONAL
MODEL DATA ARRIVES AND IS ANALYZED.

ALSO MADE ONLY MINOR ADJUSTMENTS TO MIN TEMPS TONIGHT...AS THEY
MAY ONLY FALL SLIGHTLY MORE OVERNIGHT NEAR/JUST N OF THE WARM
FRONT...AND SLOWLY RISE LATE.

ZONE UPDATE ALREADY OUT...GRIDS WILL BE AVAILABLE SHORTLY.

15

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  68  83  65  83 /  80  60  60  20
MLU  70  81  66  82 /  60  70  70  30
DEQ  66  81  58  79 /  80  50  30  10
TXK  68  82  62  81 /  80  60  50  10
ELD  68  80  63  82 /  70  70  60  20
TYR  68  83  63  81 /  80  60  30  10
GGG  69  83  64  83 /  80  60  50  10
LFK  70  83  67  82 /  80  60  50  30

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH FROM 10 AM CDT THIS MORNING THROUGH SATURDAY
     MORNING FOR ARZ050-051-059>061-070.

LA...NONE.
OK...FLASH FLOOD WATCH FROM 10 AM CDT THIS MORNING THROUGH SATURDAY
     MORNING FOR OKZ077.

TX...FLASH FLOOD WATCH FROM 10 AM CDT THIS MORNING THROUGH SATURDAY
     MORNING FOR TXZ096-097.

&&

09
Hazardous weather outlook, Apr 28, 11:39 AM CDT, 14 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1139 AM CDT THU APR 28 2016

ARZ050-051-059>061-070>072-LAZ001>004-010>012-017-018-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-291645-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-CADDO-BOSSIER-WEBSTER-CLAIBORNE-DE SOTO-RED RIVER-
BIENVILLE-SABINE-NATCHITOCHES-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
1139 AM CDT THU APR 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS
AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SHOWERS AND THUNDERSTORMS WILL BE ON THE INCREASE LATE TONIGHT
AS A WARM FRONT LIFTS NORTHWARD INTO THE REGION. A FEW OF THE
STORMS COULD BECOME SEVERE...ESPECIALLY ACROSS AREAS OF NORTHEAST
TEXAS...WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO INCREASE IN COVERAGE
DURING FRIDAY...AND A FEW STRONG TO SEVERE STORMS WILL BE
POSSIBLE. THE PRIMARY THREATS WITH THESE STORMS WILL BE DAMAGING
WINDS...LARGE HAIL...AND AN ISOLATED TORNADO OR TWO. IN ADDITION...
LOCALLY HEAVY RAINFALL WILL BE POSSIBLE THROUGH THE WEEKEND INTO
NEXT WORK WEEK...WHICH COULD LEAD TO A FLASH FLOODING THREAT.
WIDESPREAD RAINFALL AMOUNTS OF TWO TO FOUR INCHES ARE
EXPECTED...WITH ISOLATED HIGHER AMOUNTS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED.

ARZ073-LAZ005-006-013-014-019>022-291645-
UNION-LINCOLN-JACKSON-OUACHITA-WINN-GRANT-CALDWELL-LA SALLE-
1139 AM CDT THU APR 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS AND NORTH CENTRAL LOUISIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SHOWERS AND THUNDERSTORMS WILL BE ON THE INCREASE LATE TONIGHT
AS A WARM FRONT LIFTS NORTHWARD INTO THE REGION. HOWEVER...SEVERE
WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO INCREASE IN COVERAGE
DURING FRIDAY...AND A FEW STRONG TO SEVERE STORMS WILL BE
POSSIBLE. THE PRIMARY THREATS WITH THESE STORMS WILL BE DAMAGING
WINDS...LARGE HAIL...AND AN ISOLATED TORNADO OR TWO. IN ADDITION...
LOCALLY HEAVY RAINFALL WILL BE POSSIBLE THROUGH THE WEEKEND INTO
NEXT WORK WEEK...WHICH COULD LEAD TO A FLASH FLOODING THREAT.
WIDESPREAD RAINFALL AMOUNTS OF TWO TO FOUR INCHES ARE
EXPECTED...WITH ISOLATED HIGHER AMOUNTS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL MOST LIKELY NOT BE NEEDED
THROUGH TONIGHT.

12

In the hours before

Special weather statement, Apr 29, 1:03 AM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
103 AM CDT FRI APR 29 2016

TXZ096-097-108>112-290645-
RED RIVER TX-TITUS TX-CAMP TX-CASS TX-FRANKLIN TX-MORRIS TX-BOWIE TX-
103 AM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN RED RIVER...MORRIS...
NORTHERN CAMP...TITUS...SOUTHWESTERN BOWIE...NORTHWESTERN CASS AND
FRANKLIN COUNTIES UNTIL 145 AM CDT...

AT 103 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR PURLEY TO NEAR
DAINGERFIELD...AND MOVING NORTHEAST AT 35 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MOUNT PLEASANT...NEW BOSTON...PITTSBURG...BOXELDER...HAGANSPORT...HOOKS...
MOUNT VERNON...DAINGERFIELD...HUGHES SPRINGS...LONE STAR...NAPLES...
BOGATA...OMAHA...COOKVILLE...DALBY SPRINGS...ROCKY BRANCH...JENKINS...
PURLEY...US 259 AND I 30 INTERSECTION AND CASON.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3353 9527 3347 9428 3295 9463 3299 9510
      3300 9515 3301 9530
TIME...MOT...LOC 0603Z 202DEG 31KT 3304 9524 3301 9469

20
Special weather statement, Apr 29, 1:23 AM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
123 AM CDT FRI APR 29 2016

ARZ059-TXZ097-112-290715-
LITTLE RIVER AR-CASS TX-BOWIE TX-
123 AM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LITTLE RIVER...
CENTRAL BOWIE AND NORTHWESTERN CASS COUNTIES UNTIL 215 AM CDT...

AT 123 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES SOUTHWEST OF MAUD...OR 17 MILES WEST OF ATLANTA...MOVING NORTH
AT 35 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ASHDOWN...NEW BOSTON...FOREMAN...HOOKS...REDWATER...MAUD...RED LICK...
WILTON...RICHMOND...LEARY...DOUGLASSVILLE...MARIETTA...WALLACE...BRYANS
MILL...RED BANK...PINE PRAIRIE...ARDEN AND SPRING HILL.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3313 9435 3315 9459 3380 9441 3372 9399
TIME...MOT...LOC 0623Z 202DEG 31KT 3320 9446

20

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 7:56 PM CDTRiver Flood WarningSHVFranklin, Morris, Titus8 days
Apr 29, 1:03 AM CDTSpecial Weather StatementSHVBowie, Franklin, Morris, Titus42 min
Apr 29, 1:23 AM CDTSpecial Weather StatementSHVBowie52 min
Apr 29, 1:36 AM CDTSevere Thunderstorm WarningSHVBowie, Cass, Morris, Red River, Titus54 min
Apr 29, 3:35 AM CDTLake Wind AdvisorySHVAngelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more13 hr
Apr 29, 5:57 AM CDTSevere Thunderstorm WarningSHVBowie63 min
Apr 29, 10:02 AM CDTRiver Flood WarningSHVGregg, Rusk19 days
Apr 29, 10:02 AM CDTRiver Flood WarningSHVGregg, Harrison, Panola, Rusk19 days
Apr 29, 10:29 AM CDTSpecial Weather StatementSHVRusk46 min
Apr 29, 11:22 AM CDTSpecial Weather StatementSHVHarrison38 min
Apr 29, 11:47 AM CDTSpecial Weather StatementSHVHarrison, Marion43 min
Apr 29, 12:10 PM CDTSpecial Weather StatementSHVSmith, Upshur50 min
Apr 29, 12:15 PM CDTSevere Thunderstorm WarningSHVCamp, Smith, Upshur, Wood45 min
Apr 29, 12:18 PM CDTSpecial Weather StatementSHVMarion42 min
Apr 29, 12:22 PM CDTSevere Thunderstorm WarningSHVCamp, Franklin, Smith, Upshur, Wood38 min
Apr 29, 12:26 PM CDTSpecial Weather StatementSHVHarrison, Panola49 min
Apr 29, 12:27 PM CDTSpecial Weather StatementSHVGregg48 min
Apr 29, 12:29 PM CDTSevere Thunderstorm WarningSHVCass, Gregg, Harrison, Marion, Morris, Upshur29 min
Apr 29, 1:00 PM CDTSpecial Weather StatementSHVCamp, Upshur, Wood45 min
Apr 29, 1:37 PM CDTSevere Thunderstorm WarningSHVCamp, Franklin, Titus, Upshur, Wood38 min
Apr 29, 1:42 PM CDTAreal Flood AdvisorySHVCamp, Franklin, Smith, Titus, Upshur, Wood3 hr
Apr 29, 2:07 PM CDTSpecial Weather StatementSHVRed River53 min
Apr 29, 2:18 PM CDTSpecial Weather StatementSHVCamp, Morris, Titus, Wood42 min
Apr 29, 2:37 PM CDTRiver Flood WarningSHVNacogdoches, Rusk, San Augustine, Shelby9 days
Apr 29, 2:46 PM CDTSpecial Weather StatementSHVCamp, Wood29 min
Apr 29, 2:47 PM CDTFlash Flood WarningSHVCamp, Franklin, Morris, Smith, Titus, Upshur and 1 more5 hr
Apr 29, 5:13 PM CDTSevere Thunderstorm WarningSHVSmith, Wood62 min
Apr 29, 5:23 PM CDTTornado WarningSHVBowie37 min
Apr 29, 5:33 PM CDTSpecial Weather StatementSHVBowie42 min
Apr 29, 5:34 PM CDTTornado WarningSHVSmith29 min
Apr 29, 5:55 PM CDTTornado WarningSHVSmith, Upshur, Wood33 min
Apr 29, 6:06 PM CDTTornado Warning Tornado observedConsiderable damage threatSHVSmith, Upshur, Wood29 min
Apr 29, 6:25 PM CDTTornado Warning Tornado observedConsiderable damage threatSHVCamp, Upshur, Wood35 min
Apr 29, 6:29 PM CDTSevere Thunderstorm WarningSHVCamp, Smith, Upshur, Wood45 min
Apr 29, 6:42 PM CDTTornado WarningSHVCamp, Upshur, Wood9 min
Apr 29, 6:50 PM CDTSpecial Weather StatementSHVSmith40 min
Apr 29, 6:56 PM CDTFlash Flood WarningSHVBowie, Camp, Cass, Franklin, Morris, Red River and 1 more10 hr
Apr 29, 6:56 PM CDTTornado WarningSHVCamp, Morris, Titus, Upshur20 min
Apr 29, 2:54 AM CDTSpecial Weather StatementSHVHoward51 min
Apr 29, 3:28 AM CDTSevere Thunderstorm WarningSHVHoward, Little River, Sevier62 min
Apr 29, 4:23 AM CDTSevere Thunderstorm WarningSHVHoward, Sevier37 min
Apr 29, 5:00 AM CDTSevere Thunderstorm WarningSHVHoward, Sevier60 min
Apr 29, 5:32 AM CDTSevere Thunderstorm WarningSHVHempstead, Nevada43 min
Apr 29, 6:34 AM CDTSpecial Weather StatementSHVNevada26 min
Apr 29, 6:48 AM CDTSevere Thunderstorm WarningSHVNevada12 min
Apr 29, 7:41 AM CDTFlash Flood WarningSHVHoward, Little River, Sevier12 hr
Apr 29, 8:40 AM CDTSevere Thunderstorm WarningSHVHoward, Sevier50 min
Apr 29, 9:29 AM CDTSevere Thunderstorm WarningSHVHoward, Sevier31 min
Apr 29, 10:12 AM CDTSpecial Weather StatementSHVHoward, Sevier48 min
Apr 29, 10:23 AM CDTFlash Flood WarningSHVHempstead, Howard, Nevada, Sevier12 hr
Apr 29, 11:20 AM CDTSpecial Weather StatementSHVLittle River40 min
Apr 29, 11:28 AM CDTSpecial Weather StatementSHVHoward32 min
Apr 29, 11:30 AM CDTSpecial Weather StatementSHVSevier45 min
Apr 29, 12:00 PM CDTSevere Thunderstorm WarningSHVHoward, Sevier30 min
Apr 29, 1:15 PM CDTSpecial Weather StatementSHVSevier45 min
Apr 29, 2:39 PM CDTRiver Flood WarningSHVHoward, Little River, Sevier71 hr
Apr 29, 5:42 PM CDTTornado WarningSHVHempstead, Nevada48 min
Apr 29, 6:26 PM CDTTornado WarningSHVNevada15 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2016Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.